# SDR MASA200700226

- Difficulty date: April 29, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 23,619 hours, 17,695 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 3214
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 5,773 hours, 4,386 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2766 PHX - CARGO SMOKE WARNING MESSAGE WITH THE DOOR OPEN.  MX REPLACED THE FAILED SMOKE DETECTOR.
